# SDR AWXA960395

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAS - FLT 2574 - AIRCRAFT DIVERSION, EN ROUTE TO OAKLAND, PAX AND CREW DETECTED ODOR OF JET-A IN PASSENGER CABIN.  INSPECTION OF AIRCRAFT FOUND  NO EVIDENCE OF FUEL LEAKAGE.  INSPECTED BOTH ENGINES AND APU.  NO LEAKS.  RAN ENGINES AND APU WITH PACKS, NO EVIDENCE OF ANY ODOR.  CHECKED PACK BAY AREAS.  ALL OK.  INSPECTED CARGO COMPARTMENTS.  ALL OK.  AIRCRAFT OK FOR SERVICE.  (M)
